# SDR FDEA201504061161

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 520 hours, 22,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 126984
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE & FUMES IN COCKPIT DURING FLIGHT WHEN LEFT ENGINE BLEED WAS TURNED OFF, LOUD NOISE WENT AWAY.  R & R AIR CYCLE MACHINE IAW MM 21-51-03-4. OP CHECKED NORMAL. OK FOR CONTINUED SERVICE.
